# SDR MALA954703

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC714
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fs 107.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED A CRACK IN THE SEAT TRACK UPPER FLANGE AT FS 107.06. THE POINT HAD BEEN PREVIOUSLY REPAIRED.  MECHANICS REMOVED THE PREVIOUS REPAIR AND FABRICATED AND INSTALLED A NEW REPAIR.  (M)
